Fatal pulmonary embolism and antithrombin III deficiency in adult lymphoblastic leukaemia during L-asparaginase therapy.
Аннотация
We describe 2 adult patients with acute lymphoblastic leukaemia (ALL) who died from pulmonary embolism following L-asparaginase treatment. Since this drug is known to cause a decrease in antithrombin III, the most important protein physiologically involved in the neutralization of thrombin, we studied the behaviour of this inhibitor in 14 ALL patients treated with a protocol including a 14-day course of L-asparaginase. A significant but transient fall of biological and immunological antithrombin III and a concomitant reduction of fibrinogen were documented.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.